# SDR USAA2010082691804

- Difficulty date: August 26, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 32,016 hours, 12,690 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3200
- Condition: Low Pressure
- Location: Service Door
- Part time: 32,016 hours, 12,690 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 49 - LAS-DCA - EMERGENCY EGRESS SYSTEM - L2 SERVICE DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED L2 DOOR ASSIST BOTTLE.  REF MM 12-14-29-614-001.
